# SDR SWIA200819042

- Difficulty date: January 3, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 25,159 hours, 36,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LOWER PAX DOOR INTERIOR EXIT SIGN IS BROKEN.  REPLACED LEFT EMERGENCY EXIT DOOR LIGHT AS REQUIRED.  OPS CHECK GOOD.
